UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 43

of 'Chemotherapy hepatotoxicity and dose modification in patients with liver disease'

43
TI
Cyclophosphamide-induced hepatotoxicity in a patient with Wegener's granulomatosis.
AU
Snyder LS, Heigh RI, Anderson ML
SO
Mayo Clin Proc. 1993;68(12):1203.
 
Cyclophosphamide is widely used in the treatment of many vasculitides. Hepatotoxicity associated with such therapy is uncommon but possible. Herein we describe a well-substantiated case of cyclophosphamide-induced hepatotoxicity in a patient with Wegener's granulomatosis. Physicians should be aware of this potentially serious reaction when cyclophosphamide therapy is initiated. Baseline liver function tests and periodic assessment are recommended during treatment with cyclophosphamide.
AD
Division of Thoracic Diseases and Critical Care, Mayo Clinic Scottsdale, AZ 85259.
PMID